# SDR REXA2021052800369

- Difficulty date: May 24, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 15,555 hours, 11,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670318757
- Condition: Corroded
- Location: Bs 320-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR ANGLE AT PAX DOOR ENTRANCE WL 72.50 CORRODED AT FS 320.00 TO FS 340.00.  REMOVED AND REPLACED LH FLOOR ANGLE AT PAX DOOR ENTRANCE WL 72.50 AT FL 320 TO FS 340 PART #SH670-31875-7S IAW CRJ 900 SRM 51-42-006-001-001-A01.
